# SDR C2XA08CL088

- Difficulty date: July 12, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152914
- Condition: Faulty
- Location: Nr 1 Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI FLIGHT 2986 - THE CREW REPORTED A PACK 1 OVERLOAD IN FLIGHT EVEN AFTER 5 RESETS.  THE MESSAGE REOCCURRED EVEN WHEN PACK 1 WAS DESELECTED.  THE ACFT RETURNED TO MCI AND LANDED WITHOUT INCIDENT.  THE SYSTEM WAS PLACED ON MEL.  ON 7/13/08 THE NR 1 PACK OVERTEMP SWITCH WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  (S)
